I am a 37 year old female who has been perfectly healthy until April of 2007. I started getting edema in my ankles and feet. At one point I gained 13 pounds of fluid in three days. I have had every imaginable test done with no findings. The Swelling went away about October, but then returned again the next April, within 2 days of the year before. Again, in October the swelling stopped. During this time, if I physically exherted myself too much my legs would hurt and I would have to stop and rest. I thought it was because I was out of shape and had not been to the gym in years. I went back to the gym and started using the treadmill. I started with 20 minutes. The pain has gotten worse and with much less activity. I cannot walk more than 50 feet now without having to stop and rest, and cannot walk up more than one flight of stairs. I feel I must add I am not grossly overweight. I have an average body weight. The pain I get is in my thighs and up through my buttocks and lower back. I went to the vascular surgeon the other day and told him I thought I had Intermittent Claudication. He looked at me like I was crazy but is sending me for a vascular walking test. I am hoping that someone who has experienced something similar or who knows what I might have will read this and tell me and end this for me. I sleep in fear every night that something is very wrong and that by the time they find out what it is it will be too late. Please...PLEASE if you have any questions about tests I have had, think you might be able to help or know someone who can PLEASE help. I will take ANY advice at this point. I am tired of crying myself to sleep at night.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?